# SDR SWAA2012121810778

- Difficulty date: November 14, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 26R LOCATED BETWEEN BS 500 TO BS  500A FWD CARGO COMPARTMENT.  REPAIRED STR 26R LOCATED BETWEEN BS 500 TO BS 500A +19" FWD CARGO COMPARTMENT IAW B737-300 SRM 53-00-03-2R-1 REPAIR 1 DETAIL VII.
